# SDR DALA2025123009513

- Difficulty date: December 30, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N953DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38739
- Aircraft time: 29,106 hours, 18,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK FOUND MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY M1695 AND BATTERY PACK M2627 IAW AMM 33-51. ALL LIGHTS OPS NORMAL.
